# SDR AALA202509296525

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,166 hours, 14,832 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM END FITTING N4 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING # 4 ON LH HORIZONTAL STABILIZER IAW AMM  55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
